# SDR SWIA202158750

- Difficulty date: March 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200757
- Condition: Corroded
- Location: Bs 364 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 364 IS CORRODED BETWEEN STR23R AND 22R     (C-CHECK RO 6/11/2021)    REPAIRED CORROSION ON FRAME 364 BETWEEN STGR 23R AND 22R IAW REO 601R-53-21-3426 REV -- DATED 2021-04-13, CRJ-200 SRM TASKS 51-42-06 AND 51-42-21 REV. 38B DATED 25 NOV. 2020.  COMPLETED SKYWEST TASK CARD 51-900-1003-SKY, AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE REQUIRED FOR THIS REPAIR.
